# SDR CALA2013091600667

- Difficulty date: September 15, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 47,254 hours, 14,942 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 493399
- Condition: Faulty
- Location: Cargo Bay
- Part time: 47,245 hours, 14,939 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR RETURN 30 MINS INTO FLIGHT DUE TO STRONG ODOR REPORTED IN MAIN CABIN.  SMELL OF BURNING OR SMOKE PROMINENT AT ROW  8-10 REPORTED.  RECIRCULATION FAN CIRCUIT BREAKER POPPED.  REPLACED RECIRCULATION FAN IAW AMM21-25-02-400-801.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1571410  SN OFF 03399 FAN, AIR, DISTR  OFF 29-2125-9-0001 3399 ON 29-2125-9-0001 0536 IAW LP 7527058
